# SDR NOCA02911

- Difficulty date: March 30, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 114T251113
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED, WING FIXED L/E AT NR 5 SLAT O/B DRIVE ROD CUTOUT.  REMOVED ANGLE AND DRILLED UP REPLACMENT ANGLE AS PER SRM 51-10-02.  REPLACED ANGLE AS PER SRM 51-10-02.
